# SDR HNAA2021011400022

- Difficulty date: December 24, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,724 hours, 36,724 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER WEB HAS 3 TOOLING MARKS, MARKED.  LOWER AFT CORNER BLEND OUT MARKED AS NR 1 ON CARGO DOOR INNER SKIN AFT LOWER WEB FOUND TO BE WITHIN ALLOWABLE LIMITS, IAW EMB 145 SRM 52--30-01.  REPAIRED BLEND OUTS MARKED AS NR 2 AND NR 3 ON CARGO DOOR INNER SKIN LOWER WEB, IAW EMB 145-SRM 52-30-01RE, ITEM 12 AND PIEDMONT EO1-20-0451.
